| Model Number |
PRD-SC30-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); Vascular Dissection (3160)
| Date of Event |
12/19/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device analysis: the device was not returned for analysis; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).Discarded by facility.
Event or Problem Description
It was identified that during a peripheral orbital atherectomy procedure, a perforation and a type b dissection occurred.The events were identified by a third party vendor, core lab.Core lab reviewed all procedural angiograms as part of a csi clinical trial.The target lesion was located in the posterior tibial (pt) artery.The physician used a 6fr/60cm introducer sheath to access the lesion.A csi viperwire was advanced across the lesion and a csi orbital atherectomy device (oad) was loaded onto it.The physician successfully treated the lesion using the oad and followed-up atherectomy with balloon angioplasty.No complications were noted during the procedure and the patient status remained stable throughout.Follow-up review by core lab identified a perforation and a type b dissection; however, no complications were noted by the treating physician during the procedure.The core lab angiogram evaluation was reviewed by csi for potential adverse events on (b)(6) 2016.